# SDR AALA202201046694

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 22,596 hours, 10,660 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202201036694: ADJUSTED DOOR HINGE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00** (CLOSED)
